# SDR SWAA2025071790026

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 26,531 hours, 13,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L1 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED L1 DOOR ASSIST HANDLES IAW AMM TASK 25-21-31-420-802.
